Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suggest treatment for acne rashes on shoulder back

User rating for this question
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have been getting acne kind of rashes on my back (on my shoulders). I consulted few dermatologists but when I stop my medication the acne comes back. I tried Benzoyl peroxide but no use. Dr. XXXXXXX from this website prescribed Adapalene ointment but inspite of its use the acne do come up. The acne does not cause any pain but they scar my skin. I really cannot expose my skin at all. Its very embarrassing. Please help.
Posted Fri, 7 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 5 hours later
Brief Answer: oral retinoids Detailed Answer: Hello Thanks for the query. You have developed resistant acne and hence you need treatment with oral retinoids. It is the best treatment available for acne. As these are not available over the counter you need to meet a dermatologist and get it prescribed. You will get good response with retinoids, they reduce the existing lesion as well as prevent further development of acne. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor